MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL RIGHT SIZE 3; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL RIGHT SIZE 3; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intraoperative traveling nurse opened the product package and found that the inner sterile package was broken.Suspecting that it had been contaminated, did not use this product.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ china.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Visual review of the item returned (p/n 159568, l/n 7195429).Confirmed item lot match what is listed in the sub form of the complaint.The device was returned with no shrink wrap and one end of the product carton was open.Removed the contents from the product carton and noticed the tyvek lid had been opened prior to the device being received by the pms lab.The bearing was moving freely inside the cavity as there was not any sort of retainer or pouch returned with the device.There is also staining and gouges on the actual bearing in several locations.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL RIGHT SIZE 3
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16766867
Report Number3002806535-2023-00116
Device Sequence Number15049625
Product Code NRA
UDI-Device Identifier05019279786145
UDI-Public(01)05019279786145(17)270210(10)7195429
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number159568
Device Lot Number7195429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight60 KG